MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 LAT COXA VARA SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 LAT COXA VARA SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93711
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed due to infection.

Brand Name
CORAIL2 LAT COXA VARA SIZE 11
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14220758
Report Number1818910-2022-07707
Device Sequence Number4194781
Product Code LZO
UDI-Device Identifier10603295168881
UDI-Public10603295168881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L93711
Device Catalogue Number3L93711
Device Lot Number5359279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +1; PINN CAN BONE SCREW 6.5MMX20MM; PINN MAR ETO NEUT 32IDX50OD; PINNACLE SECTOR II CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown